# SDR SWIA200312216

- Difficulty date: July 23, 2003
- Submitted: July 30, 2003
- Operation: Air carrier
- Aircraft: N430SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7523
- Aircraft time: 5,655 hours, 4,392 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Control Unit
- Part number: 70623
- Part serial: 739
- Condition: Malfunctioned
- Location: Horiz Stab
- Part time: 2,964 hours, 2,204 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

'STAB CHANNEL 2 HSTA' CIRCUIT BREAKER KEEPS POPPING.  REMOVED AND REPLACED MOTOR CONTROL UNIT PER CRJ MM 27-42-05.  OPS CHECK GOOD.
